HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0100907101.pdf1453KbAdobe PDF
Title: 二項モデルと離散Ito公式 (デリバティブ再入門(第2回))
Other Titles: Binomial model and discrete Ito formula (New light on derivatives (2))
Authors: 石村, 直之
Issue Date: Jul-2009
Publisher: 日本証券アナリスト協会
Citation: 証券アナリストジャーナル
Volume: 47
Issue: 7
Start Page: 93
End Page: 102
Language: jpn
Text Version: publisher
Rights: 本稿は、『証券アナリストジャーナル』平成21年6月号に掲載された論文を同誌の許可を得て複製したものです。本論文の著作権は日本証券アナリスト協会に属し、無断複製・転載を禁じます。
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback